Ask an expert
Question

23 Nov 2011

yasmin pill &amp  Evox or USN products
Good day

I have recently started taking yasmin and would like to know if I can take weightloss products while on it? Will it cancel out the pill?

Thank you
Answer 1,587 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Amanda
As I have mentioned to a number of other Readers lately, any slimming or sports product that causes constant loose stools or diarrhoea, can interfere with the absorption of contraceptive pills and possibly lead to pregnancy. I would advise you to discuss this matter with the medical dr who has prescribed your contraceptive before you take any other types of medications, including over-the-counter or herbal ones. Check with your pharmacist if the slimming products contain any laxatives that can cause diarrhoea.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.